# SDR A6WA201643464

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 37,874 hours, 36,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R31016601R310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER TCAS ANTENNA HAS CORROSION AROUND FASTENER HOLES & SCRIBE MARKS ON MATING SURFACE, INCLUDING UNDER SEALANT AROUND ANTENNA.  REMOVED CORROSION & SCRIBE MARKS IAW SRM 51-21-06, 51-12-00 & REPAIRED REWORKED AREA IAW 253-00236 REV A.
